Simvastatin 40mg Side Effects

Updated
Comments Submitted Says:

I have been having a problem with really sore breasts. Could this be a side effect?

11 Replies

Earliest Newest Votes
1
David Says:

Simvastatin (40 mg).

Side effects of Simvastatin may include:

Abdominal pain, diarrhea, indigestion, and a general feeling of weakness. Rare side effects include joint pain, memory loss, and muscle cramps.

You can view a more detailed description of the drug, by clicking on the link below...
https:/­/­www.medschat.com/­wiki/­Simvastatin/­

If you have any more questions or comments to add, please post back so I can further assist you.

Was this helpful? 0
2
Devi Lal Shrestha Says:

i have side effect like this do i need to take continue Simvastatin 40mg memory loss general feeling of weakness

Was this helpful? 0
3
David Says:

Hi Devi Lal Shrestha,

I am not an MD, so I cannot say whether or not you should continue to take this drug. However, I definitely urge you to contact your doctor who prescribed the Simvastatin to you as soon as possible, and maybe ask about the possibility of switching over to another medication with less severe side effects.

If this is not an option, please consider urgent care, or alternatively talking to your local pharmacy about other recommendations to treat these specific conditions.

Please feel free to post back if you have any other questions or concerns pertaining to this.

Was this helpful? 0
4
Linda Ford Says:

Does this drug simvastatin cause high blood sugar levels???

Was this helpful? -2
5
sunshine Says:

I use a walker,ever since I started taking this drug I have been falling and cracking my head open. I fall about 1 a month normally. I've fallen about once a week since I take simvastatin 40mg.

Was this helpful? 0
6
sunshine Says:

I use a walker due to brain damage I suffered during multiple heart stops. Since I've been taking simvastatin 40mg my falling has doubled, cracking my head open and requiring staples. I fall backwards.

Was this helpful? 0
7
sunshine Says:

ever since I started taking simvastatin 40mg I have been falling more freguently and cracking my head open requiring multiple staples

Was this helpful? 0
8
sunshine Says:

I am a 50 year old woman, who after starting simvastatin 40 mg. began falling alot. I use a walker due to brain damage I had in '94 from my heart stopping several times. I fall backwards and crack my head open requireing several staples. Should I stop taking it or lower the dose?

Was this helpful? 0
9
Barb Says:

Does Nisoldipine put on weight

Was this helpful? 0
10
Green Says:

I started using simvastatin 40 about 2 weeks ago and feel a sensation of heat in my body after taking it. My hands feel the same way. Is this a side effect of the drug?

Was this helpful? 0
11
Tuggel Says:

Pink tablets could be propanadol which are anti anxiety tablets. Usually 40mg per tablet.

Was this helpful? 0

More Discussions:

Side effects of Simvastatin

I have been taking Simvastatin for a few years now and would like to know if the following could be side effects: Increa...

2 REPLIES
Stopping Simvastatin. Are the side effects worth it???

I am on Simvastatin 20 and continually worry about side effects to liver and other organs. I am getting severe leg pains...

4 REPLIES
Side Effects of Olmat 40mg + Embeta 100mg + Atorva 5mg

I am taking Olmat 40h + Embeta 100mg in the morning as well as Olmat 40mg in the evening + Atorva 5mg at night. My blood...

1 REPLY
Side Effects Of Pantop 40mg

i am 23 yrs old with 67 kgs body wt.(female) and am suffering from acidity.. n so doctor prescribed PANTOP 40mg tabs and...

2 REPLIES
Side Effects Of Omnacortil 40mg

i use Omnacortil 40mg & fegra 120 for cure asthma elergy with specilist doctor & I use this two tabs for one mon...

4 REPLIES
Side Effects of Duvadilan Retard 40mg

I had met an accident i fall from bike and my back only touch the road not stomach, and my head was injured and bleeded....

1 REPLY
omnacortil 40mg side effects

doctor said that i have pressure of 40 in my brain,so my both optic nerves are swollen it lead to squint of left eye. ia...

1 REPLY
betacap tr 40mg side effects

I have migraine and the doctor suggested me betacap, its nt eevn one month and i am feeling my weight increased. Is ther...

1 REPLY
pantoprazole 40mg side effects

leggs ache, headaches, chest and back discomfort and feel completly drained i just took my first pill about4 hrs ago is ...

3 REPLIES
Omeprazole Dr 40mg Side Effects

I have only taken this pill twice and I am shaky, nauseous and loss of appetite. I am hoping it is because i am taking t...

13 REPLIES